MathSciNet Relay Station
MathSciNet bibliographic data
MR2667333 46L57 (46L05 46L07 47B47)
Gogić, Ilja Derivations which are inner as completely bounded maps. Oper. Matrices 4 (2010), no. 2, 193–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement